RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1958, Volume 22, Issue 4, Pages 491–514 (Mi izv3983)  

This article is cited in 2 scientific papers (total in 2 papers)

Properties of polyharmonic functions

Ya. S. Bugrov


Full text: PDF file (1445 kB)

Bibliographic databases:
Received: 03.05.1957

Citation: Ya. S. Bugrov, “Properties of polyharmonic functions”, Izv. Akad. Nauk SSSR Ser. Mat., 22:4 (1958), 491–514

Citation in format AMSBIB
\Bibitem{Bug58}
\by Ya.~S.~Bugrov
\paper Properties of polyharmonic functions
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1958
\vol 22
\issue 4
\pages 491--514
\mathnet{http://mi.mathnet.ru/izv3983}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=98923}
\zmath{https://zbmath.org/?q=an:0081.09905}


Linking options:
  • http://mi.mathnet.ru/eng/izv3983
  • http://mi.mathnet.ru/eng/izv/v22/i4/p491

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Ya. S. Bugrov, “Inequalities for polyharmonic polynomials in a mixed norm”, Math. USSR-Izv., 1:2 (1967), 259–272  mathnet  crossref  mathscinet  zmath
    2. B. K. Turmetov, “On Smoothness of a Solution to a Boundary Value Problem with Fractional Order Boundary Operator”, Siberian Adv. Math., 15:2 (2005), 115–125  mathnet  mathscinet  zmath  elib
  • Известия Академии наук СССР. Серия математическая
    Number of views:
    This page:201
    Full text:117
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019